# SDR 98ZZZX2982

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6350X
- Make and model: Cessna 402B
- Aircraft serial: 402B1317
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 510010877
- Condition: Chafed
- Location: Lt Wing Inbd
- Part time: 7,413 hours
- Stage of operation: IN
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

WHILE READING THE ACFT HOUR METER, A STRONG FUEL SMELL WAS NOTICED.  A FUEL STAIN WAS NOTICED UNDER THE LEFT WING STARTING AT THE INBD ENGINE NACELLE AND SEEPING DOWN THE MAIN WING SPAR TO THE INBD MAIN GEAR DOOR.  CROSS-FEED FUEL LINE HAD BEEN CHAFED AFT OF THE TURBOCHARGER BY A STRINGER AND WAS LEAKING.  UNFORTUNATELY, THESE LINES MAINTAIN A POSITIVE PRESSURE ON THEM WITH NO WAY TO TURN OFF THE FUEL.  IT IS SUBMITTER'S RECOMMENDATION THAT CESSNA PROVIDE SOME MEANS TO ENABLE THE PILOT TO TURN OFF THE FUEL SUPPLY TO THESE FUEL LINES.
